Maximal operator and Calderon–Zygmund operators in local Morrey–Lorentz spaces


Guliyev V., Aykol C., Kucukaslan A. , ŞERBETÇİ A.

Integral Transforms and Special Functions, vol.27, no.11, pp.866-877, 2016 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 11
  • Publication Date: 2016
  • Doi Number: 10.1080/10652469.2016.1227329
  • Title of Journal : Integral Transforms and Special Functions
  • Page Numbers: pp.866-877
  • Keywords: Calderon–Zygmund operator, Local Morrey–Lorentz spaces, maximal Calderon–Zygmund operator, maximal operator

Abstract

© 2016 Informa UK Limited, trading as Taylor & Francis Group.In this paper we proved the boundedness of the Hardy–Littlewood maximal operator M, the Calderon–Zygmund operators T and the maximal Calderon–Zygmund operators T on the local Morrey–Lorentz spaces Mloc p,q;λ(Rn). Finally, we give some applications of these results.